MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urticaria (2278); Skin Inflammation/ Irritation (4545)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the skin irritation.No lot release records were reviewed, as the product lot number was not provided.The omnipod is iso10993 compliant, undergoing cytotoxicity, sensitization, genotoxicity, hemolysis, irritation or intracutaneous reactivity, systemic toxicity, and implantation effects testing.The omnipod is sterilized with 100% ethylene oxide gas with a sterility assurance level of 10-6 per iso11135 and eo residual levels in compliance with iso10993.Each lot is confirmed to meet requirements for non-pyrogenicity per iso10993 and sterility per iso11135 prior to release.
 
Event or Problem Description
The patient experienced a severe allergic reaction to the pod pals adhesive, starting at the application / infusion site and spreading across the entire back.The pod was worn for longer than 72 hours, which may have worsened the reaction.Initial treatment recommended by the pharmacy was with puritan and it provided short-term relief, but symptoms returned after discontinuation.The dermatologist later prescribed elocon 0.01% ointment, a strong steroid, applied daily for two weeks, then every other day.Barrier creams like cavilon were ineffective due to the severity of the inflammation.The patient is now using a medicated barrier stick (tac) between the skin and pod to prevent further reactions.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23376940
Report Number3004464228-2025-50273
Device Sequence Number8870928
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age5 YR
Patient SexMale